On Simple Singular AGP-Injective Modules and AGP-Injective Rings with Some Types of Regular Rings


  • Abdullah M. Abdul-Jabbar Department of Mathematics, College of Science, Salahaddin University, Erbil, Kurdistan Region, Iraq. Author




AP-injective modules, AGP-injective modules, AGP-injective rings, Regular rings


A ring R is called left AGP-injective if for any 0 ≠ a ∈ R, there exists a positive integer
n such that an ≠ 0 and anR is a direct summand of rℓ(an). Now, in the present paper, we
invistigate some properties of rings whose simple singular right R-modules are AGPinjective. Also, we give a characterization of π-regular rings interms of right weakly
continuous ring whose simple singular right R-modules are AGP-injective under the
condition, MERT ring. Finally, we give a property of AGP-injective rings with an
index set {Xan: a ∈ R and n is a positive integer} of ideals such that Xanb = Xban, for
all a, b ∈ R and a positive integer n.


Abdul-Jabbar A. M., "Certain Types of Weak Regularity", GP-injectivity and Flatness, Ph. D. Thesis, College of

Science, Salahaddin University-Erbil. (2007).

Al-Kouri M. A., "On π-Regular Rings", M. Sc. Thesis, Mosul University. (1996).

Burton D. M., "A First Course in Rings and Ideals", Addison Wesley Publishing Company. (1970).

Al-Kouri M. R. M., "On Strongly π-Regular Rings", Ph. D. Thesis, Mosul University. (2000).

Azumaya G., "Strongly π-regular rings", J. Fac. Sci. Hokkaido Univ., Vol.13, pp. 34-39. (1954). DOI: https://doi.org/10.14492/hokmj/1530842562

Brown S. H., "Rings over which every simple modules is rationally complete", Canad J. Math.25, pp. DOI: https://doi.org/10.4153/CJM-1973-070-0

-701. (1973).

Chan Y. H., Nam K. K. and Lee Y., "Exchange rings and their extensions", J. of Pure and Applied Algebra, 179, pp.

-126. (2003).

Chen J. L. and Ding N. Q., "On regularity of rings", Algebra Colloquium, 4, pp. 267-274. (2001).

Chen J., Zhou Y. and Zhu Z., "GP-injective rings need not be P-injective", Comm. Algebra, 33(7), pp. 2395- DOI: https://doi.org/10.1081/AGB-200058375


Gooderl K. R., "Ring Theory: Nonsingular rings and modules", Pure Apl. Math. 33 Marcel Dekker, New York.(1991).

Guangshi X., "On GP-V-rings and characterizations of strongly regular rings", Northeast. Math. J., 18(4), pp. 291-


Gupta V., "Weakly π-regular rings and group rings", Mathematical Journal Okayama University, 19, pp. 123-127.


Kim N. K., Nam S. B. and Kim J. Y., "On simple singular GP-injective modules", Comm. In Algebra, 27(5), pp. DOI: https://doi.org/10.1080/00927879908826551

-2096. (1999).

Kim J. Y., "Certain rings whose simple singular modules are GP-injective", Proc. Japan Acad, 81, Ser. A, pp. 125- DOI: https://doi.org/10.3792/pjaa.81.125


McCoy N. H., "Generalized regular rings", Bull. Amer. Math. Soc. 45, pp. 175-178. (1939). DOI: https://doi.org/10.1090/S0002-9904-1939-06933-4

Ming R. Y. C., "On V-rings and prime rings", Journal of Algebra, 62, pp. 13-20. (1980). DOI: https://doi.org/10.1016/0021-8693(80)90202-1

Ming R.Y.C., "On regular rings and Artinian rings", Riv. Mat. Univ. Parma., 4(11), pp. 101-109. (1985).

Ming R. Y. C., "On injectivity and P-injectivity", Journal of Mathematics of Kyoto University, 27(3), pp. 439-452.(1987). DOI: https://doi.org/10.1215/kjm/1250520658

Ming R. Y. C., "On injectivity and P-injectivity IV", Bull. Korean Math. Soc., 40(2), pp. 223-234. (2003) DOI: https://doi.org/10.4134/BKMS.2003.40.2.223

Nam S. B., Kim N. K., and Kim J. Y., "On simple GP-injective modules", Comm. Algebra, 23(14), pp. DOI: https://doi.org/10.1080/00927879508825543

-5444. (1995).

Nicholson W. K. Yousif and M. F., "Principally injective rings", J. of Algebra, 174(1), pp. 77-93. (1995). DOI: https://doi.org/10.1006/jabr.1995.1117

Nicholson W. K., "Lifting idempotents and exchange rings", Trans. Amer. Math. Soc., 229, pp. 269-278. (1997). DOI: https://doi.org/10.1090/S0002-9947-1977-0439876-2

Nicholson W. K. and Yousif M. F., "Weakly continuous and C2-rings", Comm. Algebra, 29(6), pp. DOI: https://doi.org/10.1081/AGB-100002399

-2446. (2011).

Page S. S. and Zhou Y. Q., "Generalizations of principally injective rings", J. of Algebra, 206, pp. 706-721. (1998). DOI: https://doi.org/10.1006/jabr.1998.7403

Page S. S. and Zhou Y., "Quasi-dual rings", Comm. Algebra, 28, pp. 489-504. (2000). DOI: https://doi.org/10.1080/00927870008841085

Sanh N. V., Shum K. P., Dhompongsa S. and Wongwai S., "On quasi- principally injective modules", Algebra

Colloquium, 6(3), pp. 269-276. (1999). DOI: https://doi.org/10.1023/A:1025429216459

Utumi Y., "On continuous rings and self-injective rings", Trans. Amer. Math. Soc., 118, pp. 158-173. (1965). DOI: https://doi.org/10.1090/S0002-9947-1965-0174592-8

von Neumann J., "On regular rings", Proc. Nat. Sci. U. S. A. 22, pp. 707-713. (1936) DOI: https://doi.org/10.1073/pnas.22.12.707

Warfield B., "Exchange rings and decompositions of modules", Math. Ann., 199, pp. 31-36. (1972). DOI: https://doi.org/10.1007/BF01419573

Xiao G., Ding N. and Tong W., "Regularity of AP-injective rings, Vietnam Journal of Mathematics", 32(4), pp.

- 411. (2004).

Xiao G. and Tong W., "On injectivity and P-injectivity", Bull. Korean Math. Soc., 43(2), pp. 299-307. (2006) DOI: https://doi.org/10.4134/BKMS.2006.43.2.299

Xiao G. S., Yin X. B. and Tong W. T., "A note on AP-injective rings", J. Math. Research and Exposition 23, pp.

-216. (2003)

Yao X., "Weakly right duo rings", Pure and Applied Math. Sciences, 21, pp. 19-24. (1985).

Yu H. P., "On quasi-duo ring", Glasgow Math. J., Vol. 37, pp. 21-31. (1995). DOI: https://doi.org/10.1017/S0017089500030342

Yu-e Z., "On simple singular AP-injective modules", International Mathematical Forum, 6(21), pp.

-1043. (2011).

Zelmanowitz J., "Regular modules", Trans. Amer. Math. Soc., 163, pp. 341-355. (1972). DOI: https://doi.org/10.1090/S0002-9947-1972-0286843-3

Zhang J. L. and Wu J., "Generalizations of principal injectivity", Algebra Colloquium, 6(3), pp. 277-282. (1999).



How to Cite

On Simple Singular AGP-Injective Modules and AGP-Injective Rings with Some Types of Regular Rings. (2015). Journal of Zankoy Sulaimani - Part A, 17(4), 51-62. https://doi.org/10.17656/jzs.10424